MathSciNet Relay Station
MathSciNet bibliographic data
MR792818 (86k:35042) 35J60 (35K55 60J45)
Glover, Joseph; McKenna, P. J. Solving semilinear partial differential equations with probabilistic potential theory. Trans. Amer. Math. Soc. 290 (1985), no. 2, 665–681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement